# SDR F3LA2010011200293

- Difficulty date: January 6, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 24,210 hours, 11,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347657000000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 C-CHECK INSP NOTED AFT PIT CTR FLOOR SUPPORT BETWEEN FRAME 57 AND FRAME 58 CORRODED AT FASTENER HOLE.  MX REMOVED AND REPLACED FLOOR SUPPORT BETWEEN FRAME 57 AND FRAME 58 IAW SRM 51-42-11.
